| Model Number |
TECT1510ADPR |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Emotional Changes (1831); Failure of Implant (1924); Inflammation (1932); Nerve Damage (1979); Pain (1994); Perforation (2001); Scar Tissue (2060); Sepsis (2067); Urinary Tract Infection (2120); Distress (2329); Discomfort (2330); Injury (2348); Numbness (2415); No Code Available (3191); Paresthesia (4421); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tect1510adpl anat lt fold py 15x10cm (lot# smi00088); abstack30 abs fixation device 30 tacks (lot# n2h0593x).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced an unspecified adverse outcome.Post-operative patient treatment included removal/revision surgery from complications of the mesh.
Additional Manufacturer Narrative
Additional information: b5, g4, h6.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced nerve damage, urinary tract infection, low abdomi nal/back/groin pain, sepsis, genitofemoral neuralgia (nerve pain), genitofemoral nerve entrapment syndrome, plastered appendix to mesh, failure of mesh, and dense adhesions.Post-operative patient treatment included laparoscopic left genitofemoral neurectomy, cyst oscopy, ilioinguinal and iliohypogastric nerve blocks, laparoscopic appendectomy, and significant lysis of adhesions.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced nerve damage and dense adhesions.Post-operative patient treatment included removal/revision surgery from complications of the mesh.
Additional Manufacturer Narrative
H6:patient code-c64343( genitofemoral nerve entrapment syndrome ).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced nerve damage, urinary tract infection, low abdominal/back/groin pain, sepsis, genitofemoral neuralgia (nerve pain), genitofemoral nerve entrapment syndrome, plastered appendix to mesh and dense adhesions.Post-operative patient treatment included laparoscopic left genitofemoral neurectomy, cystoscopy, ilioinguinal and iliohypogastric nerve blocks, laparoscopic appendectomy, and significant lysis of adhesions.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced nerve damage, urinary tract infection, low abdomi nal/back/groin pain, sepsis, genitofemoral neuralgia (nerve pain), genitofemoral nerve entrapment syndrome, plastered appendix to mesh, failure of mesh, pain, sequela, and dense adhesions.Post-operative patient treatment included laparoscopic left genitofemoral neurectomy, cystoscopy, ilioinguinal and iliohypogastric nerve blocks, laparoscopic appendectomy, and significant lysis of adhesions.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced nerve damage, urinary tract infection, low abdominal/back/groin pain, sepsis, genitofemoral neuralgia (nerve pain), genitofemoral nerve entrapment syndrome, plastered appendix to mesh, failure of mesh, pain, sequela, inflammation, perforation, numbness, emotional changes, tingling, distress, organ damage, scarring, paresthesia, and dense adhesions.Post-operative patient treatment included laparoscopic left genitofemoral neurectomy, cystoscopy, ilioinguinal and iliohypogastric nerve blocks, laparoscopic appendectomy, medication, and significant lysis of adhesions.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, d4, h6 (device codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced mesh migration, nerve damage, urinary tract infection, low abdominal/back/groin pain, sepsis, genitofemoral neuralgia (nerve pain), genitofemoral nerve entrapment syndrome, plastered appendix to mesh, failure of mesh, pain, sequela, inflammation, perforation, numbness, emotional changes, tingling, distress, organ damage, scarring, paresthesia, dense adhesions, emotional distress.Post-operative patient treatment included laparoscopic left genitofemoral neurectomy, cystoscopy, ilioinguinal and iliohypogastric nerve blocks, laparoscopic appendectomy, medication, significant lysis of adhesions, mesh revision, and surgical intervention.